# SDR AU960921

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 029
- Condition: Broken
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) CO-PILOT'S CONTROL COLUMN ELEVATOR FEEL AND CENTERING UNIT PRIMARY SPRING BROKEN
